• question-icon

    How can secondary sexual characteristics from masculine to feminine be altered?

default
Posted on Thu, 13 Jul 2017 in Women's Health
Question: i want to become a transgender woman how can i start it?
doctor
Answered by Dr. Muhammad Sareer Khalil 2 hours later
Brief Answer:
Genital reconstruction surgery and hormone replacement therapy

Detailed Answer:
Hello and Welcome

I appreciate your concern

Genital reconstruction surgery and hormone replacement therapy are the two options.

The Hormone replacement therapy is used to alter the secondary sexual characteristics from masculine to feminine.

Genital reconstruction surgery is required to address the primary sex characteristics altering their appearance.

The starting point would be consulting an endocrinologist with special interest in transgender HRT.


Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2919 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hrt

doctor1 MD

I have recently started natural hormone replacement therapy = all is going well & Im feeling much better but I have noticed a big weight gain (I...

doctor1 MD

i had PMDD and was practically homicidal prior to my supra cervical, salpingoectomy, and oophorectomy 6 days ago. i am not on HRT, but i did start...

doctor1 MD

Hi Dr. Grief, I am 6 months post TAH with no Ovaries and no HRT. I am having toothache like pain that starts in my hip sockets and runs down the...

doctor1 MD

I had a total hysterectomy last summer due to incredibly elevated estrogen levels. Off the charts, carcinogenic levels. I m 54, and have taken...

doctor1 MD

I have burning when I urinate, Urinary tract infection was ruled out, all cultures came back normal. Tried a steroid cream no luck, Dr mentioned...

doctor1 MD

Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors...

doctor1 MD

I stopped takin HRT and now ak going to srart taking the pills again. Although the ingedients recent are what my body requires my doctor tells me I...

Get personalised answers from verified doctor in minutes across 80+ specialties

158 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Muhammad Sareer Khalil
  • Q - What causes weight gain inspite of being on Effexor for depression?

  • Q - What does twinging sensation in and around stomach indicate?

  • Q - Suggest treatment for pressure under lower left rib cage

  • Q - Suggest treatment for scleroderma

  • Q - Is Stematil safe with Sertraline?

  • Q - What causes low MPV?

  • Q - Does drinking excess water lead to reduced kidney function?

  • Q - Does Claritin Redi medication cause lymphadenopathy?

  • Q - Can hepatitis-C be contracted through a cut wound in the hand?

  • Q - What causes numbness in legs and face after taking steroid injections in...

backtotop2